# SDR IPXA11666204

- Difficulty date: April 19, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 41,576 hours, 12,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T514631
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FX MAIN EQUIPMENT CTR STA 246 LBL40 FLOORBEAM VERTICAL STIFFENER FOUND CRACKED.  FX MEC STA246 LBL40 FLOORBEAM VERT STIFFENER REPAIRED IAW SRM 53-10-51-2R4, REPAIR 4 FIG 201.  CRACKED LENGTH 0.75" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR. REPEAT INSP AT 3000 FLIGHT CYCLES OR 24 MONTHS WHICH EVER OCCURS FIRST IS REQUIRED IAW SRM 53-10-51-2R4 REPAIR 4 FIG 201.  REPAIR LENGTH IS 14.6"
